# SDR RAIA00706018

- Difficulty date: June 11, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N817HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 21,685 hours, 18,863 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shutoff Valve
- Part number: 38793500
- Part serial: 135
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT NR 5568 - PHL - BRAKE INBOARD INOP.  MAINTENANCE REMOVED AND REPLACED INBOARD BRAKE SHUTOFF VALVE, OPS CHECK GOOD AT THIS TIME.
